# SDR F3LA98010

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 7472
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE REPORTED FRAME CRACKED AT STA 7472, STR 9L.  MAINTENANCE FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-40-3.  (X)
